Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having trouble in breathing, shoulder blades hurt, little spots of blood in mucus. Is it bronchitis?

Hi..im going to the Dr in the morning but i was wondering if you see lil specks of blood in mucus if thats a sign of bronchitis? This started out as a bad case of allergies but has turned into more than that,Im having trouble breathing at times and right under both my shoulder blades hurt all the time..any ideas what this is?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
SINUSITIS
ALLERGY OF SINUSES DO LIKE THIS
THE POSTNASAL DRIP OF MUCUS CAUSES AND THERE CAN BE BLEEDING FROM SINUSES
AND THERE IS CHRONIC INFLAMATION OF THROAT MUCOSA LEADING TO PAIN IN SHOULDER BLADES
I ADVISE TO GET XRAY PNS WATERS VIEW AND PERMANENTLY TREAT THE CONDITION WITH ALLERGY DOCTOR CONSULTATION
TILL
YOU CAN TAKE FEXOFENADINE 120 MG BD
BRONCHODILATOR SYP TDS AND ANTACID GEL TDS
DICLO SOS FOR PAIN
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor